# SDR CALA0300313

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 51,641 hours, 26,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN STRAP CORRODED BETWEEN STA 777 AND 847, RBL 20.  THE STRAP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
